# SDR IPXA2019090946529

- Difficulty date: September 9, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 99,927 hours, 18,379 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Part number: AJC7092
- Condition: Punctured
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A TWO PUNCTURES ON VERTICAL STAB PANEL. REPAIRED IAW EO MD11-5530-73667-C.
